Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 13, Issue 3  


On some questions in diophanite approximations
Y. A. Basalov, A. N. Pacukova
4
The corner boundary layer in nonlinear singularly perturbed parabolic equations
I. V. Denisov, T. J. Denisova, A. V. Rodionov
28
О матричной форме теоремы Галуа о чисто периодических цепных дробях
N. M. Dobrovol'skii, N. N. Dobrovol'skii, E. I. Yushina
47
Квадратурные формулы с модифицированными алгебраическими сетками
E. D. Rebrov
53
О распределении элементов полугрупп натуральных чисел
Yu. N. Shteinikov
91

METHODOLOGICAL REFLECTIONS
Новые обозначения операций символьной логики
A. N. Maslov
100

TRIBUTES
Альберт Рубенович Есаян (к семидесятипятилетию)
N. M. Dobrovol'skii, L. P. Lapitskaya, Yu. M. Martynyuk, I. Yu. Rebrova, E. G. Torina, V. N. Chubarikov
106
К 80-летию Александра Сергеевича Симонова
I. V. Denisov, N. M. Dobrovol'skii, I. Yu. Rebrova, V. N. Chubarikov
111
Ашот Енофович Устян
V. N. Bezverkhnii, I. V. Dobrynina, N. M. Dobrovol'skii, I. Yu. Rebrova, V. N. Chubarikov
116
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022